Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How can I protect myself from being tanned and sunburned ?

Hi Doctor, I am having sunburn recently on face and can feel too much of tanning . Can you suggest some good medicine / oil to handle this situation.
Asked On : Wed, 28 Mar 2012
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response


Please use effective sunscreens like Sunban, Photoban with SPF 50 to 60. These are available over the counter.

You should re-apply the sunscreen every 2 hours to have lasting effects. Stay away from noon sunlight from 1pm to 4pm as much as possible.

Hope this helps.

Answered: Wed, 28 Mar 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear freelance.,
thanks for choosing HCM..,
Sunburn is common in Summer..,
So follow...,
2) Night times use..MOISTURIZING CREAM with..,
kojic acid and vit C.,
3) Tab..Derantox daily for (Curatio)....1 month.,
ok...good luck..,
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor